On the theory of entropy suband supersolutions of nonlinear degenerate parabolic equations

نویسندگان

چکیده

We consider a second-order nonlinear degenerate anisotropic parabolic equation in the case when flux vector is only continuous and nonnegative diffusion matrix bounded measurable. The concepts of entropy sub- supersolution Cauchy problem are introduced, so that solution this problem, understood sense Chen-Perthame, both an supersolution. It established maximum subsolutions also subsolution problem. This result used to prove existence largest (and smallest supersolution). shown solutions.

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

A note on the uniqueness of entropy solutions of nonlinear degenerate parabolic equations

Following the lead of [Carrillo, Arch. Ration. Mech. Anal. 147 (1999) 269–361], recently several authors have used Kružkov’s device of “doubling the variables” to prove uniqueness results for entropy solutions of nonlinear degenerate parabolic equations. In all these results, the second order differential operator is not allowed to depend explicitly on the spatial variable, which certainly rest...

متن کامل

On Uniqueness and Existence of Entropy Solutions of Weakly Coupled Systems of Nonlinear Degenerate Parabolic Equations

We prove existence and uniqueness of entropy solutions for the Cauchy problem of weakly coupled systems of nonlinear degenerate parabolic equations. We prove existence of an entropy solution by demonstrating that the Engquist-Osher finite difference scheme is convergent and that any limit function satisfies the entropy condition. The convergence proof is based on deriving a series of a priori e...

متن کامل

On Degenerate Parabolic Equations

Mohammed Kbiri Alaoui Department of Mathematics, King Khalid University, P.O. Box 9004, Abha, Saudi Arabia Correspondence should be addressed to Mohammed Kbiri Alaoui, mka [email protected] Received 31 March 2011; Accepted 28 July 2011 Academic Editor: Mihai Putinar Copyright q 2011 Mohammed Kbiri Alaoui. This is an open access article distributed under the Creative Commons Attribution License, which...

متن کامل

existence and approximate $l^{p}$ and continuous solution of nonlinear integral equations of the hammerstein and volterra types

بسیاری از پدیده ها در جهان ما اساساً غیرخطی هستند، و توسط معادلات غیرخطی ‎‏بیان شد‎‎‏ه اند. از آنجا که ظهور کامپیوترهای رقمی با عملکرد بالا، حل مسایل خطی را آسان تر می کند. با این حال، به طور کلی به دست آوردن جوابهای دقیق از مسایل غیرخطی دشوار است. روش عددی، به طور کلی محاسبه پیچیده مسایل غیرخطی را اداره می کند. با این حال، دادن نقاط به یک منحنی و به دست آوردن منحنی کامل که اغلب پرهزینه و ...

15 صفحه اول

Uniqueness of Entropy Solutions for Doubly Nonlinear Anisotropic Degenerate Parabolic Equations

We consider doubly nonlinear anisotropic degenerate parabolic equations, supplemented with an initial condition and a homogeneous Dirichlet boundary condition. We introduce a notion of entropy solution and prove that the entropy solution is uniquely determined by its data.

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: ??????????? ??????????. ??????????????? ???????????

سال: 2023

ISSN: ['2413-3639']

DOI: https://doi.org/10.22363/2413-3639-2023-69-2-306-331